Alert archive / New Mexico / Red Flag Warnings in 2007

Red Flag Warning 6, NWS Albuquerque, NM

February 28, 20077 counties in New Mexico

NWS Albuquerque, NM issued this red flag warning at Feb 28, 2007, 5:33 AM MST for 7 counties in New Mexico. It took effect at Feb 28, 2007, 10:00 AM MST. It was in force for 10 hr. 2 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Feb 28, 2007, 5:33 AM MST (12:33 UTC)
In effect from
Feb 28, 2007, 10:00 AM MST
Expired
Feb 28, 2007, 8:00 PM MST
In force
10 hr
Issued by
NWS Albuquerque, NM

Counties Bernalillo County, NM, Harding County, NM, San Miguel County, NM, Sandoval County, NM, Socorro County, NM, Union County, NM, Valencia County, NM

The radar

The Albuquerque radar (KABX), 111 km from the middle of the area, began a volume at 12:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 28, 2:53 PM MSTHIGH SUST WINDS 45Las Vegas, NM
Feb 28, 4:16 PM MSTNON-TSTM WND GST 63Las Vegas, NM

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 0.6 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 12:00Z on 2007-02-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 12:00Z on 2007-02-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 184 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2658 m above ground
0-6 km bulk shear
80 kt
0-1 km storm-relative helicity
184 m²/s²
0-3 km storm-relative helicity
331 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS85 KABQ 281233
RFWABQ

RED FLAG WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
533 AM MST WED FEB 28 2007

...RED FLAG WARNING IN EFFECT FROM 10 AM THIS MORNING TO 8 PM MST
THIS EVENING FOR STRONG WINDS AND LOW HUMIDITIES FOR PORTIONS OF
THE RIO GRANDE VALLEY AND EASTERN PLAINS...

.A DEEPENING SURFACE LOW OVER THE TEXAS PANHANDLE COMBINED WITH AN
UPPER DISTURBANCE SWEEPING FROM WEST TO EAST ACROSS THE STATE
DURING THE DAY TODAY WILL PRODUCE STRONG WINDS AND DANGEROUS FIRE
WEATHER CONDITIONS OVER PORTIONS OF THE RIO GRANDE VALLEY AND THE
EASTERN. WITH HUMIDITIES FALLING INTO THE LOW TEENS AND THE SINGLE
DIGITS...RED FLAG CONDITIONS WILL PERSIST INTO THE EARLY EVENING
BEFORE HUMIDITIES RECOVER ABOVE RED FLAG WARNING THRESHOLDS.

SIMILAR CONDITIONS ARE EXPECTED ONCE AGAIN ON THURSDAY.

NMZ104-106>108-282300-
/O.UPG.KABQ.FW.A.0004.070228T1700Z-070301T0100Z/
/O.NEW.KABQ.FW.W.0006.070228T1700Z-070301T0300Z/
NEW MEXICO FIRE WEATHER ZONE 104
NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ-
NEW MEXICO FIRE WEATHER ZONE 106
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE-SOCORRO BLM/ABZ-GLZ-
NEW MEXICO FIRE WEATHER ZONE 107
SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ-
NEW MEXICO FIRE WEATHER ZONE 108
EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ-
533 AM MST WED FEB 28 2007

...RED FLAG WARNING IN EFFECT FROM 10 AM THIS MORNING TO 8 PM MST
THIS EVENING FOR STRONG WINDS OVER PORTIONS OF THE RIO GRANDE 
VALLEY AND EASTERN PLAINS...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 8 PM MST
THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

EXPECT INCREASING SOUTHWEST WINDS THROUGH THE MORNING...WITH WIND
SPEEDS EXCEEDING 35 MPH BY LATE MORNING WITH FREQUENT GUSTS TO 60
MPH. RELATIVE HUMIDITIES WILL FALL RAPIDLY INTO THE LOW TEENS AND
SINGLE DIGITS AS WIND SPEEDS INCREASE.

WIND SPEEDS WILL TAPER OFF GRADUALLY EARLY THIS EVENING AS
HUMIDITIES RECOVER INTO THE HIGH TEENS AND LOW 20S TO EASE THE
FIRE WEATHER DANGER.

SIMILARLY DANGEROUS FIRE WEATHER CONDITIONS ARE POSSIBLE FOR THURSDAY.

RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT
WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE EXPECTED.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

$$

SHY
2 follow-up statements
000 
WWUS85 KABQ 282204
RFWABQ

RED FLAG WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
304 PM MST WED FEB 28 2007

...RED FLAG WARNING REMAINS IN EFFECT THROUGH 8 PM MST THIS
EVENING FOR PORTIONS OF THE EASTERN PLAINS AND RIO GRANDE VALLEY
DUE TO STRONG WINDS AND LOW HUMIDITIES...

...FIRE WEATHER WATCH IN EFFECT THURSDAY AFTERNOON FOR A PORTION
OF THE EASTERN PLAINS DUE TO STRONG WINDS AND LOW HUMIDITIES...

.A DEEPENING SURFACE LOW OVER THE TEXAS PANHANDLE COMBINED WITH
AN UPPER DISTURBANCE SWEEPING FROM WEST TO EAST ACROSS THE STATE
DURING THE DAY TODAY WILL CONTINUE TO PRODUCE STRONG WINDS AND
DANGEROUS FIRE WEATHER CONDITIONS OVER PORTIONS OF THE RIO GRANDE
VALLEY AND THE EASTERN PLAINS. WITH HUMIDITIES FALLING INTO THE 
LOW TEENS AND THE SINGLE DIGITS...RED FLAG CONDITIONS WILL PERSIST
INTO THE EARLY EVENING.

SIMILAR CONDITIONS ARE EXPECTED ONCE AGAIN ON THURSDAY ACROSS THE
EAST CENTRAL PLAINS AND A PORTION OF THE NORTHEAST PLAINS. THUS A
FIRE WEATHER WATCH HAS BEEN ISSUED. 

NMZ104-108-010300-
/O.NEW.KABQ.FW.A.0005.070301T2000Z-070302T0100Z/
/O.CON.KABQ.FW.W.0006.000000T0000Z-070301T0300Z/
NEW MEXICO FIRE WEATHER ZONE 104
NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ-
NEW MEXICO FIRE WEATHER ZONE 108
EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ-
304 PM MST WED FEB 28 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS
EVENING...
...FIRE WEATHER WATCH IN EFFECT THURSDAY AFTERNOON...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING.

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A FIRE
WEATHER WATCH...WHICH IS IN EFFECT THURSDAY AFTERNOON. 

SOUTHWEST WINDS OF 25 TO 45 MPH WITH GUSTS NEAR 60 MPH WILL 
CONTINUE THROUGH EARLY THIS EVENING...DIMINISHING AFTER 8 PM MST. 
RELATIVE HUMIDITIES WILL BE IN THE SINGLE DIGITS AND LOW TEENS
THROUGH EARLY EVENING BEFORE RISING THROUGH THE TEENS LATER
THIS EVENING. 

NEARLY AS DANGEROUS FIRE WEATHER CONDITIONS ARE LIKELY ON 
THURSDAY OVER THE EASTERN PLAINS AND INTO THE FAR NORTHEAST
PLAINS WITH A FIRE WEATHER WATCH NOW IN EFFECT. WEST WINDS 
WILL AVERAGE 25 TO 35 MPH WITH GUSTS TO 50 MPH THURSDAY
AFTERNOON...ALONG WITH MINIMUM RH VALUES OF 9 TO 14 PERCENT.

RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT
WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE EXPECTED.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING AND FIRE WEATHER WATCH.


$$

NMZ106-107-010300-
/O.CON.KABQ.FW.W.0006.000000T0000Z-070301T0300Z/
NEW MEXICO FIRE WEATHER ZONE 106
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE-SOCORRO BLM/ABZ-GLZ-
NEW MEXICO FIRE WEATHER ZONE 107
SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ-
304 PM MST WED FEB 28 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS
EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING.

SOUTHWEST WINDS OF 25 TO 45 MPH WITH GUSTS NEAR 60 MPH WILL 
CONTINUE THROUGH EARLY THIS EVENING...DIMINISHING AFTER 8 PM MST. 
RELATIVE HUMIDITIES WILL BE IN THE SINGLE DIGITS AND LOW TEENS
THROUGH EARLY EVENING BEFORE RISING THROUGH THE TEENS LATER
THIS EVENING. 

RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT
WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE EXPECTED.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

$$

40
000 
WWUS85 KABQ 010258
RFWABQ

RED FLAG WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
758 PM MST WED FEB 28 2007

...FIRE WEATHER WATCH IN EFFECT THURSDAY AFTERNOON FOR A PORTION
OF THE EASTERN PLAINS DUE TO STRONG WINDS AND LOW HUMIDITIES...

.STRONG WEST TO NORTHWEST WINDS WILL REDEVELOP ACROSS MUCH OF THE
EASTERN PLAINS THURSDAY AS A STRONG UPPER LEVEL STORM SYSTEM
SLOWLY EXITS THE REGION. STRONG WINDS COMBINED WITH LOW RELATIVE
HUMIDITIES WILL PRODUCE DANGEROUS FIRE WEATHER CONDITIONS OVER
PORTIONS OF THE EASTERN PLAINS.

NMZ104-108-011500-
/O.EXP.KABQ.FW.W.0006.000000T0000Z-070301T0300Z/
/O.CON.KABQ.FW.A.0005.070301T2000Z-070302T0100Z/
NEW MEXICO FIRE WEATHER ZONE 104
NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ-
NEW MEXICO FIRE WEATHER ZONE 108
EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ-
758 PM MST WED FEB 28 2007

...FIRE WEATHER WATCH REMAINS IN EFFECT THURSDAY AFTERNOON...
...RED FLAG WARNING WILL EXPIRE AT 8 PM MST THIS EVENING...

THE RED FLAG WARNING WILL EXPIRE AT 8 PM MST THIS EVENING. A FIRE
WEATHER WATCH REMAINS IN EFFECT THURSDAY AFTERNOON. 

SOUTHWEST WINDS OF 25 TO 35 MPH WITH OCCASIONAL GUSTS UP TO 40
MPH WILL CONTINUE THROUGH THE REMAINDER OF THE EVENING OVER
PORTIONS OF THE EASTERN PLAINS. RELATIVE HUMIDITIES HAVE RISEN
ABOVE 15 PERCENT IN MOST LOCATIONS HOWEVER A FEW LOCATIONS MAY
STILL SEE RELATIVE HUMIDITY VALUES BELOW 15 PERCENT FOR ANOTHER
HOUR OR TWO.

NEARLY AS DANGEROUS FIRE WEATHER CONDITIONS ARE LIKELY THURSDAY
OVER PORTIONS OF THE EASTERN PLAINS AND THE FAR NORTHEAST PLAINS
WITH A FIRE WEATHER WATCH NOW IN EFFECT. WEST WINDS WILL AVERAGE
25 TO 35 MPH WITH GUSTS TO 50 MPH THURSDAY AFTERNOON...ALONG WITH
MINIMUM RH VALUES OF 9 TO 14 PERCENT.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING AND FIRE WEATHER WATCH.

RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT
WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE FORECAST TO
OCCUR.

$$

NMZ106-107-010400-
/O.EXP.KABQ.FW.W.0006.000000T0000Z-070301T0300Z/
NEW MEXICO FIRE WEATHER ZONE 106
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE-SOCORRO BLM/ABZ-GLZ-
NEW MEXICO FIRE WEATHER ZONE 107
SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ-
758 PM MST WED FEB 28 2007

...RED FLAG WARNING WILL EXPIRE AT 8 PM MST THIS EVENING...

THE RED FLAG WARNING WILL EXPIRE AT 8 PM MST THIS EVENING. 

SUSTAINED WESTERLY WINDS OF 15 TO 25 MPH WITH OCCASIONAL GUSTS UP
TO 35 MPH WILL CONTINUE THROUGH THE REMAINDER OF THE EVENING BEFORE
SUBSIDING TO 10 TO 20 MPH AFTER MIDNIGHT. RELATIVE HUMIDITY VALUES
HAVE RISEN ABOVE 15 PERCENT IN MOST AREAS THEREFORE THE RED FLAG
WARNING WILL EXPIRE AT 8 PM. A FEW AREAS ACROSS THE LOWER RIO
GRANDE VALLEY MAY STILL SEE RELATIVE HUMIDITY VALUES BELOW 15
PERCENT FOR ANOTHER HOUR OR TWO.

$$

GUYER

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this red flag warning went out at Feb 28, 3:00 AM MST, 2 hours 33 minutes earlier.

Area forecast discussion, Feb 28, 3:00 AM MST, 2 hours 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
300 AM MST WED FEB 28 2007

.DISCUSSION...
STRONG GUSTY WINDS TODAY FOR NEW MEXICO COMBINED WITH SNOW FOR THE
NORTHWEST AND NORTHERN MTNS ALONG THE CO BORDER. CRITICAL FIRE
WEATHER CONDITIONS FOR PORTIONS OF CENTRAL AND EASTERN NEW MEXICO.

SMALL SHORTWAVE MOVING OVER NM HAS BROUGHT UPPER LVL PAC MOISTURE
OVER THE STATE AND AN INCREASE TO THE CLOUD COVER. ASSOCIATED 140 TO
150 KTS 250 MB JET HAS ALSO NOSED INTO CENTRAL NM OVERNIGHT. STRONGER
WINDS ALOFT POISED NEAR SOUTHERN CA STILL TO ENTER THE STATE LATER
TODAY AS THE MAIN TROF AXIS DIGS OVER THE GREAT BASIN AND SLIDES
EAST. THE TROF SHOULD SHIFT THE JET AND STRONGEST WINDS SLIGHTLY
SOUTH OVER THE WEST AND CENTRAL PORTION OF THE STATE. A HIGH WIND
WARNING IS WARRANTED FOR THE GILA AND SOUTHERN PART OF THE MIDDLE RIO
GRANDE VALLEY AND FROM THE EASTERN SLOPES OF THE CENTRAL MTN CHAIN
OVER THE EASTERN PLAINS. THE FAR NORTHEAST PLAINS MAY BE ON THE LOW
SIDE OF HIGH WIND CRITERIA...THAT SAID WILL STILL INCLUDE THEM IN THE
WARNING. EVEN WITH THE SOUTHERLY SHIFT IN THE STRONGEST WINDS ALOFT
SPEEDS OVER THE WESTERN...NORTHWESTERN AND NORTHERN MTNS ALONG WITH
THE MIDDLE AND UPPER RIO GRANDE VALLEY SHOULD REACH ADVISORY CRITERIA
TODAY. THEREFORE WILL ISSUE A WIND ADV FOR THE RIO GRANDE VALLEY AND
WESTERN MTNS.

SNOW SHOWERS WILL MAINLY PRODUCE ACCUMULATING SNOW OVER THE NORTHWEST
AND NORTHERN MOUNTAINS. MORE SPECIFICALLY THE SAN JUANS MAY SEE ISOLD
ACCUMS OF 2 TO 4 WITH UP TO 5 INCHES AND LOCALLY HIGHER AMOUNTS AT
THE HIGHEST ELEVATIONS ESPECIALLY ALONG THE CO BORDER. FOR THE
NORTHWEST MTN ZONE WINDS WILL BE THE MAIN FEATURE IN THE SOUTHERN
PART OF THE ZONE WITH THE COMBINATION OF WIND...SNOW AND BLOWING SNOW
FOR THE NORTHERN PORTION OF THE ZONE. THE SAME TRAIN OF THOUGHT FOR
THE NORTHERN MTNS. WITH THE COMBINATION OF WIND...THEN SNOW AND
BLOWING SNOW WILL ISSUE A WINTER WEATHER ADV FOR THE NORTHWEST AND
NORTHERN MTNS. THE NORTHWEST PLATEAU WILL ALSO HAVE WINDY CONDITIONS
AND SHOWERS ALONG THE NORTHERN TIER BUT VALUES ARE MARGINAL FOR
ISSUING ADVISORY AT THIS TIME.

HIGH WINDS AND LIMITED MOISTURE WILL RESULT IN FIRE WEATHER CONCERNS
AND HAS PROMPTED A RED FLAG WARNING FOR THE MIDDLE RIO GRANDE
VALLEY...EAST CENTRAL HIGHLANDS AND PLAINS AND NORTHEAST PLAINS.

COLD FRONT IS POISED TO ENTER NORTHWEST NM LATER THIS MORNING...HIGH
TEMPS WILL BE REACHED EARLY RATHER THAN LATER FOR THIS REGION.
BUMPED VALUES UP SLIGHTLY FOR THIS AREA AS LOWS LOOK SLIGHTLY WARMER
THAN PREVIOUSLY THOUGHT DUE TO CLOUD COVER. TEMPS WILL MODERATE
LATE MORNING AND EARLY AFTERNOON BEFORE SLOWLY DECREASING THRU THE
REST OF THE AFTERNOON AND EVENING. COOLING TREND WILL CONTINUE THRU
THURSDAY. THE GFS IS MORE PROGRESSIVE WITH THE SYSTEM THAN PREVIOUS
RUNS AND NOW DOES NOT BRING ADDITIONAL DISTURBANCES DOWN THE BACK
SIDE WHICH WOULD HAVE FLATTEN THE TROF. ALSO...THE LAST PUSH LATE FRI
INTO SAT IS FARTHER EAST. FORECAST WILL START TO SLOWLY TREND
TOWARD THIS NEW SOLUTION BUT NOT COMPLETELY JUMP ON THE BAND WAGON
UNTIL SEE ADDITIONAL MODEL RUNS.

A RIDGE OF HIGH PRESSURE WILL TRACK OVERHEAD FOR THE MIDDLE OF THE
WEEKEND AND THEN FLATTEN INTO MORE ZONAL FLOW ALOFT. TEMPS WILL STAY
ON THE COOLER SIDE FRI AND THEN WARM DURING THE WEEKEND. EVEN WITH
SMALL DISTURBANCES MOVING THROUGH THE FLOW OVER NM MOISTURE
SHOULD BE LIMITED TO INCREASING CLOUD COVER SLIGHTLY AND PRECLUDE
PRECIPITATION.

&&

.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON......................  44  21  43  18 /  50  30   5   0
GALLUP..........................  40  14  39   9 /  30  20   5   0
GRANTS..........................  45  14  42  10 /  20  10   5   0
GLENWOOD........................  56  21  52  23 /   5  10   0   0
CHAMA...........................  36   1  29 -12 /  60  40  40  10
LOS ALAMOS......................  43  20  35  12 /  30  20  20   0
RED RIVER.......................  32   6  25   2 /  40  30  20   5
TAOS............................  42  13  34   9 /  30  30  10   0
SANTA FE........................  45  20  36  12 /  20  20   5   0
SANTA FE AIRPORT................  47  22  39  17 /  20  10   5   0
ESPANOLA........................  47  24  39  17 /  20  20   5   0
ALBUQUERQUE HEIGHTS.............  54  26  48  24 /  10  10   5   0
ALBUQUERQUE VALLEY..............  55  27  49  25 /  10  10   5   0
ALBUQUERQUE FOOTHILLS...........  51  23  45  22 /  10  10   5   0
ALBUQUERQUE WEST MESA...........  52  26  47  25 /  10  10   5   0
SOCORRO.........................  64  28  55  26 /   5   0   0   0
SANDIA PARK/CEDAR CREST.........  42  18  38  16 /  20  20   5   0
MORIARTY/ESTANCIA...............  50  21  42  21 /  10   5   5   0
CARRIZOZO.......................  59  26  52  23 /   0   0   0   0
RUIDOSO.........................  50  26  45  25 /   0   0   0   0
RATON...........................  49  15  40  10 /  10  20   5   0
LAS VEGAS.......................  47  18  41  12 /  10  20  10   0
ROY.............................  51  20  42  19 /   5  20   5   0
CLAYTON.........................  56  20  45  18 /   0  30   5   0
SANTA ROSA......................  62  30  53  25 /   5  10   0   0
TUCUMCARI.......................  65  28  53  23 /   0  10   0   0
FORT SUMNER.....................  67  32  56  27 /   0   5   0   0
CLOVIS..........................  68  29  56  26 /   0   5   0   0
PORTALES........................  70  27  57  25 /   0   5   0   0
ROSWELL.........................  72  32  60  31 /   0   0   0   0

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING FROM 10 AM MST THIS MORNING THROUGH THIS
EVENING FOR THE FOLLOWING ZONES...NMZ104-106>108.

WIND ADVISORY FROM 10 AM THIS MORNING TO 8 PM MST THIS EVENING FOR
THE FOLLOWING ZONES...NMZ003-008-009.

WINTER WEATHER ADVISORY FROM 10 AM THIS MORNING TO 5 AM MST
THURSDAY FOR THE FOLLOWING ZONES...NMZ002-004.

HIGH WIND WARNING FROM 10 AM THIS MORNING TO 8 PM MST THIS EVENING
FOR THE FOLLOWING ZONES...NMZ005>007-010>021-026.

&&

23
Hazardous weather outlook, Feb 28, 5:32 AM MST, 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
532 AM MST WED FEB 28 2007

NMZ001>021-026-011300-
NORTHWEST PLATEAU-NORTHWEST MOUNTAINS INCLUDING JEMEZ-
UPPER RIO GRANDE VALLEY-SANGRE DE CRISTO MOUNTAINS-
NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS-
WEST CENTRAL MOUNTAINS-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-
SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY-
CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY-
SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY-
LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY-
CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY-
GUADALUPE MOUNTAINS OF CHAVES COUNTY-
532 AM MST WED FEB 28 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

HIGH WIND WARNING IS IN EFFECT FROM 10 AM THIS MORNING TO 8 PM THIS
EVENING FOR THE GILA REGION...LOWER RIO GRANDE VALLEY...AND FROM
THE EASTERN SLOPES OF THE CENTRAL MOUNTAIN CHAIN OVER THE EASTERN
PLAINS. WEST WINDS WILL INCREASE BECOMING 35 TO 45 MPH WITH GUSTS
TO 60 MPH.

WIND ADVISORY IS IN EFFECT FROM 10 AM THIS MORNING TO 8 PM MST
THIS EVENING FOR THE WESTERN MOUNTAINS...MIDDLE AND UPPER RIO
GRANDE VALLEY. WEST WINDS WILL INCREASE BECOMING 25 TO 35 MPH WITH
GUSTS TO 50 MPH.

A WINTER WEATHER ADVISORY IS IN EFFECT OVER THE NORTHWEST AND
NORTHERN MOUNTAINS TODAY AND TONIGHT FOR STRONG WINDS AND
ACCUMULATING SNOWFALL OVER THE NORTHERN PORTION OF THE NORTHERN
AND NORTHWEST MOUNTAINS ESPECIALLY NEAR THE COLORADO BORDER. WEST
WINDS WILL INCREASE BECOMING 25 TO 35 MPH WITH GUSTS TO 50 MPH.
WINDS AND SNOW COMBINED WILL CREATE BLOWING SNOW AND REDUCED
VISIBILITIES.

A RED FLAG WARNING IS IN EFFECT FROM 10 AM TO 8 PM FOR THE MIDDLE
RIO GRANDE VALLEY...EAST CENTRAL HIGHLANDS AND PLAINS...AND
NORTHEAST PLAINS WHERE LOW HUMIDITIES COMBINED WITH STRONG WINDS
WILL CREATE CRITICAL FIRE WEATHER CONDITIONS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

STRONG WINDS COMBINED WITH LOW RELATIVE HUMIDITIES WILL CREATE
CRITICAL FIRE WEATHER CONDITIONS FOR THE MIDDLE RIO GRANDE
VALLEY...EAST CENTRAL HIGHLANDS AND PLAINS...AND NORTHEAST
PLAINS ON THURSDAY.

WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...
WATCHES AND WARNINGS FOR PLANNING PURPOSES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

23

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 28, 4:43 AM MSTHigh Wind WarningABQ15 hr
Feb 28, 4:43 AM MSTWind AdvisoryABQ15 hr
Feb 28, 4:56 AM MSTWinter Weather AdvisoryABQ24 hr
Feb 28, 3:04 PM MSTFire Weather WatchABQHarding, San Miguel, Union14 hr

Nearby

Red Flag Warnings in New Mexico, 2007Every red flag warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.